MAUDE Adverse Event Report: AESCULAP AG FILTER RETENTION PLATE; STERILIZATION CONTAINERS

AESCULAP AG FILTER RETENTION PLATE; STERILIZATION CONTAINERS
Model Number JK100
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a filter retention plate (part # jk100) was used during a procedure performed on an unknown date.According to the complainant, the filter holders spring off.The sample was produced in 2006 and repaired by moritz in 2017 [mm 97/18].On the basis of the gasket, it was determined that yard goods were installed.The complaint device has been returned to the manufacturer for evaluation.There was no described patient harm.Although requested, additional information has not been made available.The malfunction is filed under aag reference (b)(4).Involved components: jk486 - full-size lid w/retention plate blue - lot unknown.
 
Event or Problem Description
Correction: patient harm changed from "na to significant surgery delay".There was a significant surgery delay.Additional information was not provided nor available.Additional information has been requested but not yet received as of this report.Additional patient information is not available.
 
Additional Manufacturer Narrative
Correction / additional information: b5: patient harm changed from "na to significant surgery delay".H3: device evaluated by manufacturer.H6: codes.Investigation results: visual investigation: the filter holders show no visible damages.One filter holding pin of the retention plate is deformed.The investigation was carried out visually with the digital camera.We carried out a visual investigation of the products and noted, that one filter holder pin of the retention plate is deformed.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.The review of risk assessment revealed that the overall risk level (severity 1(5) x probability of occurrence 3(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
FILTER RETENTION PLATE
Common Device Name
STERILIZATION CONTAINERS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13661210
Report Number9610612-2022-00043
Device Sequence Number20066283
Product Code FLE
UDI-Device Identifier04038653202706
UDI-Public4038653202706
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K792558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJK100
Device Catalogue NumberJK100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JK486 - LOT UNKNOWN
Patient SexUnknown